# SDR ASAA2017072621465

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,545 hours, 11,437 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL OFF AT 38,000, THE CENTER PUMPS WERE TURNED ON TO USE 1200 LBS IN TANK. RIGHT CENTER PUMP LOW PRESSURE LIGHT IMMEDIATELLY ILLUMINATED AND STAYED ON.  RAN QRC TO UTILIZE CENTER TANK FUEL.  ACFT GROUNDED PERFORMED FIM 28-22, TASK 802. FILLED CENTER TANK TO 14,000 LBS.  BOOST PUMP REPRIMED AND OPERATES NORMALLY, GOUND VERIFICATION SUCCESSFUL. NO HISTORY LAST 30 DAYS.
